# SDR CA000731018

- Difficulty date: June 27, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,407 hours
- Engine: Allsn 250C20
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Pump
- Part number: 206076022005
- Condition: Contaminated
- Location: Hyd Pump & Resrv
- Part time: 12,147 hours
- Component: Hyd Pump & Resrv
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A DAYS FLYING, IT WAS DISCOVERED THAT THE HYDRAULIC FILTER BYPASS BUTTON HAD POPPED.  THE BUTTON WAS DEPRESSED, AIRCRAFT RUN UP, BUTTON POPPED AGAIN. CONTAMINATES WERE FOUND IN THE FILTER.  ALL HYDRAULIC LINES, SERVOS WERE FLUSHED, A NEW FILTER INSTALLED. THE AIRCRAFT WAS RUN AGAIN FOR 10 MINUTES, FEEDBACK WAS DISCOVERED IN THE CONTROLS. THE FILTER HAD MORE CONTAMINATES, CONTAMINATES WERE ALSO FOUND IN THE RESERVOIR. THE PUMP AND RESERVOIR ASSEMBLY WERE REPLACED, AS WELL AS A SERVO.  CONTAMINATES AND FEEDBACK NO LONGER EXIST.
